# SDR IPXA10560131

- Difficulty date: May 18, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 65701237
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO DOOR EXTERNAL HANDLE GOUGED ON LWR AFT INTERNAL SURFACE.  R & R DOOR HANDLE IAW CMM 52-34-14.
